# SDR ABXA9600429

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED STATION 340 LONGERON 17R, BOTH WINDOW CUTOUTS HAVE QUESTIONABLE REPAIRS.  REPAIRED WINDOW CUTOUTS AT FUSELAGE STATION 340, LONGERON 17R IAW ABX REA D853-12604.
